Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Diabetes

Blood sugar too high

11/09/2009

Question:

all of a sudden i started having heart palpations and trembling . i started a dance aerobics class , i had a 175 sugar before class and a 298 after class . lately since i started a reg exercise program my sugars have been extremely high for me. heart paklpations are not allowing me to sleep at times. had echo done and it is normal. my a1c before all this started was 5.7. what is happening

Answer:

Thank you for visiting NetWellness. On this site, we try to answer general questions about diabetes but cannot diagnose or recommend treatment. You appear to have some very, very specific questions about your exercise and blood sugars, which can only be answered properly by a physician who is familiar with your history, physical exam, and test results. Your questions about the testing results you've gotten or the risks, benefits, and alternatives for proposed treatments of this condition need to be directed to your treating physician(s). You should insist that they answer these questions in a way that you are able to understand before consenting to any treatment. If your physician is unable to help you understand these issues, you should get a second opinion. Take care.

For more information:

Go to the Diabetes health topic, where you can:

Response by:

Robert M Cohen, MD Robert M Cohen, MD
Professor of Clinical Medicine
College of Medicine
University of Cincinnati